Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Reason for bleeding after taking Ipill.

hi i had unprotected sex on 29th dec. though my boyfriend did not ejaculate inside me i took an ipill within 24 hrs for safety. i have been experiencing vaginal bleeding after 3 days of taking the ipill. it is light bleeding but has been happening continuously for 3 days. for how long will this bleeding continue ? is this normal ? what should i do if the bleeding doesn t stop ?
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
hi, Welcome to,

the pill that you taken has hormonal component and it causes hormonal imbalance in your body. however, need not worry this bleeding will stop by itself in a day or two
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor